loading... close

After a clot was found in my calf my tamoxifen was stop. Today i recev a lupron shot. Will continue monthly for 6 months then i start letrozole any advise. I must say 1 week off of tamoxifen i was so pain free

paula gittens Profile
Asked by

anonymous

Survivor since 2013 almost 5 years
 
  • Lou Cam Profile
    anonymous
    Survivor since 2013
    I am taking Femara, and my doctor advised : keep moving ! It can cause high cholesterol and bone loss. I saw a neurologist yesterday, and he stressed that I need to be more active, and start walking. I'm going to make myself do it! My father in law took lupron shots for prostate cancer, and his main complaint was sweating, but everyone's symptoms are so different, you may have side effects . Hope this works out for you.
    almost 5 years Flag
    • paula gittens Profile
      anonymous
      Survivor since 2013

      Thank u cam. I already have high cholesterol. I plan on starting an exercise program

      almost 5 years Flag
  • paula gittens Profile
    anonymous
    Survivor since 2013
    I start letrazole today but will be receiving monthly lupron injections for 6 months. Any thoughts.
    almost 5 years Comment Flag
  • anonymous Profile
    anonymous
    stage_1 Patient
    I haven't started Lupron shots but will be soon per my doctor's recommendation.
    almost 5 years Flag
    • paula gittens Profile
      anonymous
      Survivor since 2013

      Are u postmenopausal

      almost 5 years Flag
    • anonymous Profile
      anonymous
      stage_1 Patient

      No I am pre menopausal. The chemo has caused me to have symptoms of menopause.

      almost 5 years Flag

Educational Video

Personal Story

  • No related Story

Related Topics

Looking for another topic?
Use the search box in the top right.

Footer 3

Breast cancer affects one out of every eight women in their lifetime.

spread the word